# SDR REXA2024110101369

- Difficulty date: November 21, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 319.70 AT STGR 21L IS CORRODED. INSTALLED NEW SERVICEABLE FRAME 319 PN: SH670-31891-3S BETWEEN STRINGERS 18L TO 21L IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
